계명대학교 의학도서관 Repository

Carbamazepine에 의해 발생된 것으로 사료되는 항경련제 과민성 증후군 1예

Metadata Downloads
Author(s)
박석열김주용김창욱김병천이규석
Publication Year
2004
Keyword
Anticonvulsant Hypersensitivity syndromeCarbamazepine
Abstract
Anticonvulsant hypersensitivity syndrome is a life threatening immunologic reaction of anticonvulsants therapy such as phenytoin, phenobarbital, or carbamazepine, characterized by multiple abnormalities ssuch as fever, rash, lymphadenopathy, acute hepatocellular injury, leukocytosis, and eosinophilia. We report a case of anticonvulsant hypersensitivity syndrome thought to be caused by the use of carbamazepine in a 65-year-old male. He developed erythematous skin eruption four weeks after beginning therapy with carbamazepine. The clinical, laboratory and histologic findings of this patient were compatible with anticonvulsant hypersensitivity syndrome.
Alternative Title
A Case of Anticonvulsant Hypersensitivity Syndrome Induced by Carbamazepine
Department
Dept. of Dermatology (피부과학)
Publisher
School of Medicine
Citation
대한피부과학회지, Vol.42(4) : 523-526, 2004
Type
Article
ISSN
0494-4739
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/39771
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.